# SDR REXA97272

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32899541
- Condition: Failed
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AIR VALVE CWP LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED BLEED AIR SHUTOFF VALVE.  (M)
